Author Topic: Extreme panic attacks from withdrawal  (Read 809 times)

[Buddie]

Re: Extreme panic attacks from withdrawal
« Reply #10 on: January 19, 2022, 07:14:14 pm »
Thanks for your tips [...].  It would be wonderful to free this time.  I felt so free after I quit for 12 days once like I had hope and a new beginning in my life.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Extreme panic attacks from withdrawal
« Reply #11 on: January 19, 2022, 08:04:02 pm »
Dom. We are all, or have been, in the same situation. And we are here to support each other.  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Extreme panic attacks from withdrawal
« Reply #12 on: January 20, 2022, 01:22:59 am »
I got some herbal formula, but it made me feel like collapsing.  I feel panicky and can think of nothing else or what worse things could happen to me detoxing alone doe a week.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Extreme panic attacks from withdrawal
« Reply #13 on: January 21, 2022, 06:11:15 am »
I am really stressed out since I haven't slept since 7 to 130am.
I am afraid I am going to be up all night and I need to shop and do laundry tomorrow.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Extreme panic attacks from withdrawal
« Reply #14 on: January 21, 2022, 07:04:56 am »
You should probably try to avoid sleeping any during the day or early evening hours so there is the possibility of sleeping better at night.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.